Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/127700
Type of publication: research article
Type of publication (PDB): Straipsnis kitose duomenų bazėse / Article in other databases (S4)
Field of Science: Matematika / Mathematics (N001)
Author(s): Kačinskaitė, Roma;Laurinčikas, Antanas
Title: Discrete limit theorems for the Laplace transform of the Riemann zeta-function
Is part of: Acta mathematica universitatis Ostraviensis. , 2005, vol. 13
Extent: p. 19-27
Date: 2007
Abstract: In the paper discrete limit theorems in the sense of weak convergence of probability measures on the complex plane as well as in the space of analytic functions for the Laplace transform of the Riemann zeta-function are proved
Internet: https://hdl.handle.net/20.500.12259/127700
Affiliation(s): Vilniaus universitetas
Šiaulių universitetas
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml3.34 kBXMLView/Open

MARC21 XML metadata

Show full item record
Export via OAI-PMH Interface in XML Formats
Export to Other Non-XML Formats


CORE Recommender

Page view(s)

3
checked on Mar 30, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.